Nurofen Cold and Flu Tablets are film-coated tablets used in relieving nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever, and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant that relieves a blocked or runny nose.
- Non Drowsy
- Effective Relief From Aches, Pains,
- Headache, Fever, Ease the pain of sore throat,
- Blocked nose and sinuses.
The product description information listed above is indicative only and sourced from the product manufacturer and/or supplier. It is therefore recommended that you use the product description information as a guide, and that you verify the more detailed information in relation to the product upon physical receipt. This would include information on matters such as proper application, potential side-effects, ingredients and any application/usage guidelines or warnings.
- Opens in a new window.